# SDR UPS05444213

- Difficulty date: March 11, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2180 STR 25R FRAME FOUND CRACKED, CRACK LENGTH 1 INCH.  FRAME REPAIRED AT BS 2180 STR 25R AREA AS PER HX RS R-53-62-35275 AND UPS EO B747-5310-21972A.
